# SDR 97UAL900152

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Engine: Iae V2527A5
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Low Level Warn
- Condition: Activated
- Location: Blue Hyd Syst
- Stage of operation: CR
- Nature of condition: K, N
- Precautionary procedure: K

## Discrepancy

LOSS OF BLUE SYSTEM HYDRAULIC FLUID EN ROUTE TO ORD.  LOW LEVEL DISPLAYED ON UPPER ECAM.  SUPPLEMENTAL DATA UPDATE AFTER LANDING RAN ELECTRICAL PUMP AND CYCLED FLIGHT CONTROLS.  NO FAULTS WERE FOUND AND NO REOCCURRING DISCREPANCIES ENCOUNTERED.
